# SDR AALA2018100989019

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 55,743 hours, 24,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AT SEATS 24 AND 25 ARE INOPERATIVE.  CONNECTOR WIRES WERE BROKEN.  REPLACED THE CONNECTOR IAW 20-44-11.  OPS CHECKED OK.
